# SDR AWXA200602002

- Difficulty date: November 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING MID-FLAP TRAILING EDGE ASSEMBLY (PANEL NR 7220) HAS AN AREA DELAMINATED, 52 INCHES FROM INBOARD END, UPPER SURFACE, WBL 120 - WBL 134.  REPAIRED LEFT WING MID-FLAP TRAILING EDGE ASSEMBLY INBOARD END, UPPER SURFACE, WBL 120 - WBL 134 IAW B737-300 SRM 51-70-10 FIGURE 203.
